Volume 49, Issue 1
An Example of Nonexistence of ĸ-solutions to the Ricci Flow

Bing-Long Chen and Hui-Ling Gu


J. Math. Study, 49 (2016), pp. 1-12.

Full Article 8 52
  • Abstract

In this paper,we construct an example of three-dimensional complete smooth K-noncollapsed manifold, which admits no short time smooth complete and K-noncollapsed solutions to the Ricci flow.

  • History

Submitted: 2016-03

Accepted: 2019-03

Published online: 2016-03

  • AMS Subject Headings

53C25, 53C44

  • Cited by